# SDR UPS06847642

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY LIGHT WOULD NOT COME ON (ANY) WHEN ARMED AND EXTERNAL POWER WAS REMOVED. CYCLED EMERGENCY LIGHT SWITCH SEVERAL TIMES.  SYSTEM FOUND SERVICEABLE IAW AMM 33-50-01-2.
